Myleofibrosis and Jakafi drug treatment

6 Posts | Page(s): 1 

Myleofibrosis and Jakafi drug treatment

by franskee on Mon Sep 10, 2012 06:18 PM

Quote | Reply

My 64 year old husband has suffered from Myleofibrosis for 5 years. His hemo just started him on low dose of Jakafi. Has anyone had experience with this new drug? Any timeframe that drug starts to help with symptoms.

Thanks.

RE: Myleofibrosis and Jakafi drug treatment

by lov2laf on Mon Sep 10, 2012 06:54 PM

Quote | Reply

On Sep 10, 2012 6:18 PM franskee wrote:

My 64 year old husband has suffered from Myleofibrosis for 5 years. His hemo just started him on low dose of Jakafi. Has anyone had experience with this new drug? Any timeframe that drug starts to help with symptoms.

Thanks.

Hi, I run past 18 years http://bit.ly/subscribeMPDsupport

Many advanced MF patients are pleased with Jakafi, it treats symptoms but not the underlying disease. Beware if it stops working, it can be a dangerous time. Figure he will see dramatic improvement in short order, a month or so. 

Adverse effects of ruxolitinib treatment discontinuation in MPNs
http://bit.ly/u9PGAT

Robert

RE: Myleofibrosis and Jakafi drug treatment

by franskee on Mon Sep 10, 2012 07:06 PM

Quote | Reply

On Sep 10, 2012 6:54 PM lov2laf wrote:

On Sep 10, 2012 6:18 PM franskee wrote:

My 64 year old husband has suffered from Myleofibrosis for 5 years. His hemo just started him on low dose of Jakafi. Has anyone had experience with this new drug? Any timeframe that drug starts to help with symptoms.

Thanks.

Hi, I run past 18 years http://bit.ly/subscribeMPDsupport "" target="_blank" rel="nofollow">http://bit.ly/subscribeMPDsupport " target="_blank" rel="nofollow">http://bit.ly/subscribeMPDsupport

Many advanced MF patients are pleased with Jakafi, it treats symptoms but not the underlying disease. Beware if it stops working, it can be a dangerous time. Figure he will see dramatic improvement in short order, a month or so. 

Adverse effects of ruxolitinib treatment discontinuation in MPNs
http://bit.ly/u9PGAT "" target="_blank" rel="nofollow">http://bit.ly/u9PGAT " target="_blank" rel="nofollow">http://bit.ly/u9PGAT

Robert

Thanks Robert for your reply. We were made aware prior to starting the drug of potential side effects to watch for, etc.

Did your post (18 years) mean you have lived with this disease for 18 years?

RE: Myleofibrosis and Jakafi drug treatment

by lgassman89 on Wed Sep 12, 2012 09:46 PM

Quote | Reply

Hi,

I am also 64. I had PV then 3 or 4 years ago it became MF. I was on Revlemid for almost for 2 years. It worked just fine. My counts were fine. My spleen shrinked. But after some time I began to havediarrheas. I used some antidiarrhea stuff over the counter. Two weeks ago I started Jakafi. 20 mg, twice  a day.  I do not have any side effects so far. In two weeks I will go to see my doctor and have cbc.

  

 

RE: Myleofibrosis and Jakafi drug treatment

by franskee on Wed Sep 12, 2012 10:45 PM

Quote | Reply

Thanks for the reply. Same as my husband. He is on 15 mg 2 x day..having bloodwork Friday. He tried Revlimid...had to stop due to WBC issues..

RE: Myleofibrosis and Jakafi drug treatment

by Meloise on Sun Oct 14, 2012 06:37 PM

Quote | Reply

On Sep 10, 2012 6:18 PM franskee wrote:

My 64 year old husband has suffered from Myleofibrosis for 5 years. His hemo just started him on low dose of Jakafi. Has anyone had experience with this new drug? Any timeframe that drug starts to help with symptoms.

Thanks.

Yes, I started Jakafi in August for MF So far so good! Many symptoms except fatigue are getting better. Sad though that it is not a cure....maybe soon now!
6 Posts | Page(s): 1 
Subscribe to this message board discussion

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.